# SDR A6WA9900105

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE STIFFENER INBOARD OF RIB 9 IS CRACKED AT FORWARD END.  REPAIRED LEFT WING UPPER TRAILING EDGE STIFFENER INBOARD OF RIB 9 IAW BAE FAX DJR/RJ0630-98.  (M)
